Research Repository

Items where Author is "Machado, Jose A F"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article | Monograph
Number of items: 8.

Article

Machado, Jose A F and Santos Silva, Joao M C and Wei, Kehai (2016) 'Quantiles, corners, and the extensive margin of trade.' European Economic Review. ISSN 0014-2921

Machado, Jose A F and Santos Silva, Joao M C (2006) 'A Note On Identification With Averaged Data.' Econometric Theory, 22 (03). pp. 537-541. ISSN 0266-4666

Machado, Jose A F and Santos Silva, Joao M C (2005) 'Quantiles for Counts.' Journal of the American Statistical Association, 100. pp. 1226-1237. ISSN 0162-1459

Machado, Jose A F and Santos Silva, Joao M C (2000) 'Glejser's test revisited.' Journal of Econometrics, 97 (1). pp. 189-202. ISSN 0304-4076

Monograph

Machado, Jose A F and Santos Silva, Joao M C (2008) Quantiles for Fractions and Other Mixed Data. Working Paper. University of Essex, Department of Economics, Discussion Papers.

Machado, Jose A F and Santos Silva, Joao M C (2003) Identification with averaged data and implications for hedonic regression studies. Working Paper. EconWPA.

Machado, Jose A F and Santos Silva, Joao M C (2003) Quantiles for Counts. Working Paper. EconWPA.

Machado, Jose A F and Santos Silva, Joao M C (2002) Quantiles for counts. Working Paper. Institute for Fiscal Studies, CeMMAP working papers.

This list was generated on Thu Nov 21 04:10:16 2019 GMT.